# SDR DALA2022051703394

- Difficulty date: May 15, 2022
- Submitted: May 17, 2022
- Operation: Air carrier
- Aircraft: N804NW
- Make and model: Airbus A330-323
- Aircraft serial: 0549
- Aircraft time: 80,400 hours, 10,655 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3304 DENT PASSENGER CREW DOOR 2R ON EXTERNAL SKIN IN PASSENGER CABIN. CORRECTIVE ACTION: EVALUATED DENT LOCATED ON PASSENGER CREW DOOR 2R ON EXTERNAL SKIN IN PASSENGER CABIN AND FOUND WITHIN OF ALLOWABLE DAMAGE LIMITSAS PER A330 SRM 52-10. PERFORMED HIGH FREQUENCY INSPECTION INTERNALAND EXTERNAL AREA. CRACK INDICATION NOT FOUND. (2236098)
